# SDR CA070523005

- Difficulty date: May 23, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,815 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2810 · Fuel Storage
- Part: Fluid
- Part number: 215640022
- Condition: Leaking
- Location: Fule System
- Part time: 1,849 hours
- Component: Fuel Cell, 215640022
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LEAK AT LOWER CORNERS NEAR INTERCONNECTS.    (TC NR 20070523005)
